Open Access
June 2001 ``Hasse principle'' for groups of order $p^4$
Manoj Kumar, Lekh Raj Vermani
Proc. Japan Acad. Ser. A Math. Sci. 77(6): 95-98 (June 2001). DOI: 10.3792/pjaa.77.95


A group $G$ is said to enjoy ``Hasse principle'' if every local coboundary of $G$ is a global coboundary. It is proved that every group of order $p^4$ and every metacyclic group enjoy ``Hasse principle''.


Download Citation

Manoj Kumar. Lekh Raj Vermani. "``Hasse principle'' for groups of order $p^4$." Proc. Japan Acad. Ser. A Math. Sci. 77 (6) 95 - 98, June 2001.


Published: June 2001
First available in Project Euclid: 24 May 2006

zbMATH: 1008.20014
MathSciNet: MR1842863
Digital Object Identifier: 10.3792/pjaa.77.95

Primary: 20D15 , 20D40 , 20D45

Keywords: $p$-groups , central product , coboundary , Cocycle , conjugacy preserving endomorphism , Hasse principle , inner automorphism

Rights: Copyright © 2001 The Japan Academy

Vol.77 • No. 6 • June 2001
Back to Top